# SDR IPXA2023032392164

- Difficulty date: February 28, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 81,835 hours, 16,615 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: AMC7105503
- Part serial: 48455
- Condition: Scratched
- Location: Vert.Stb Le Skn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3VERTICAL STAB LEADING EDGE 371CL HAS DENT/CREASE ON L/H SIDE CENTERREPAIRED VERTICAL STAB LEADING EDGE 371CL SKIN IAW VTSAA EA 011-5530-01-A9861 P1 , VTSAA EA 011-5530-01-A9861 P2 DATED 03/09/2023 AND EA 011-5530-01- A9861 IR DATED 03/18/2023 AND UPS E.O.MD11 5530-86210-A DATED 03/22/2023 AT STA ZFS=456.444 AND ZFS=4680604. (MINOR)
